# SDR 2014FA0000379

- Difficulty date: June 13, 2014
- Submitted: June 18, 2014
- Operation: General aviation
- Aircraft: N910DF
- Make and model: Cessna 650
- Aircraft serial: 0081
- Aircraft time: 7,216 hours, 5,594 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: CTJ620E06N
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORT UPON PLACING LANDING GEAR HANDLE IN DOWN POSITION ON APPROACH, GEAR AND WARNING LIGHTS TWO CIRCUIT BREAKERS TRIPPED AND ALL GEAR INDICATION AND FUNCTION WAS LOST.  EMERGENCY GEAR SYSTEM WAS DEPLOYED.  ACFT LANDED WITHOUT INCIDENT.  TRACED WIRING AND FOUND PINS A AND D SHORTED TOGETHER ON CONNECTOR JW9 AT LT MAIN GEAR UP-LOCK SWITCH.  REPAIRED CONNECTOR IAW WIRING MANUAL 20-10-04.  INSTALLED NEW CONNECTOR PINS.
